# SDR CALA2022120703318

- Difficulty date: December 7, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737824
- Aircraft serial: 38700
- Aircraft time: 39,636 hours, 13,583 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulted
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

HYD 1 ENG PUMP LOW PRESSURE  MAINTAINED AT 3000  PSI. REMOVED ENG #1 EDP, COMPLETED REMOVAL OF ENG 1 EDP AND INSTALLED NEW EDP ON ENG 1. REPLACED #1 ENG AGB ROTATING SEAL FOR HYD PUMP. INSTALLED #1 HYD PUMP. INSTALLED NEW MAGNETIC CARBON SEAL. OPS CHECK GOOD.
